Show simple item record

dc.contributor.authorO'Regan, Donal
dc.contributor.authorAgarwal, Ravi P.
dc.date.accessioned2018-08-24T08:25:59Z
dc.date.available2018-08-24T08:25:59Z
dc.date.issued2003-01-01
dc.identifier.citationO'Regan, Donal; Agarwal, Ravi P. (2003). Fixed point theory for admissible multimaps defined on closed subsets of fréchet spaces. Journal of Mathematical Analysis and Applications 277 (2), 438-445
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9684
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.subjectmaps
dc.titleFixed point theory for admissible multimaps defined on closed subsets of fréchet spaces
dc.typeArticle
dc.identifier.doi10.1016/s0022-247x(02)00517-6
dc.local.publishedsourcehttps://doi.org/10.1016/s0022-247x(02)00517-6
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record